MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN CAN BONE SCREW 6.5MMX55MM; HIP OTHER IMPLANT

DEPUY ORTHOPAEDICS, INC. 1818910 PINN CAN BONE SCREW 6.5MMX55MM; HIP OTHER IMPLANT
Catalog Number 121755500
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/10/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision due to acetabular component migrating medially, resulting in pelvic disassociation, requiring a 2 stage revision procedure carried out in (b)(6) 2009.
 
Additional Manufacturer Narrative
Revision due to acetabular component migrating medially, resulting in pelvic disassociation, requiring a 2 stage revision procedure carried out in (b)(6) 2009.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN CAN BONE SCREW 6.5MMX55MM
Common Device Name
HIP OTHER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7036653
Report Number1818910-2017-29063
Device Sequence Number926871
Product Code LPH
UDI-Device Identifier10603295010425
UDI-Public10603295010425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121755500
Device Lot NumberWY7AS1044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer01/11/2018
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR